# SDR QR9R2023062200002

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720279159
- Aircraft time: 3,862 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: 90469MFL
- Condition: Illuminated
- Location: Unknown
- Part time: 623 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE #1 OVSP FAIL CAUTION ILLUMINATED IN FLIGHT. UPON TROUBLESHOOTING OF # 1 ENGINE OVERSPEED SENSOR IAW 77-14-00-750-801-A01, FOUND NO RESISTENANCE BETWEEN WINDINGS. MOC SUCCESSFULLY COMPLETED FOR REPLACEMENT OF #1 ENGINE OVERSPEED SENSOR IAW AMM05-60-00,6-12.
